# SDR DALA1108950921

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 58,557 hours, 45,304 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591214187
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN CRACKED AND 3 WORKING FASTENERS AT STA 1437 BETWEEN STRINGER L-2L AND L-3L.  REPAIRED IAW ER/A 489570-14, REV ORIGINAL REF NON-ROUTINE CARD NR19.
